# SDR SWIA202164266

- Difficulty date: December 16, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 21L FROM FS 310 TO FS 333 IS CORRODED.   (C CHECK RO 2-11-2022)   REPLACED INTERCOSTAL 21L FROM FS 310 TO FS 333 IAW CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. REFER TO CONTINUATION CARD FOR WORK PERFORMED.
